Vladimir Maz'ya
Vladimir Maz'ya
Professor of mathematics, Linkoeping University
כתובת אימייל מאומתת בדומיין mai.liu.se
כותרת
צוטט על ידי
צוטט על ידי
שנה
Sobolev spaces
V Maz'ya
Springer, 2013
42182013
Linear integral equations
R Kress, V Maz'ya, V Kozlov
Springer 82, 1, 1989
39211989
Elliptic boundary value problems in domains with point singularities
VA Kozlov, VG Mazʹi︠a︡, VG Mazʹâ, J Rossmann, J Rossmann
American Mathematical Soc., 1997
7131997
Asymptotic theory of elliptic boundary value problems in singularly perturbed domains
V Maz'Ya, S Nazarov, B Plamenevskij
Springer Science & Business Media, 2000
5842000
Spectral problems associated with corner singularities of solutions to elliptic equations
V Kozlov, VG Mazʹi︠a︡, VG Mazʹâ, J Rossmann
American Mathematical Soc., 2001
4712001
Elliptic boundary value problems
VG Maz'ya, BA Plamenevskii, L Stupyali, NF Morozov
American Mathematical Society, 1984
3971984
Пространства СЛ Соболева
ВГ Мазья
Издательство Ленинградского университета, 1985
3731985
The coefficients in the asymptotics of solutions of elliptic boundary value problems in domains with conical points
VG Maz'Ya
Math. Nachr. 76, 29-60, 1977
364*1977
AN ITERATIVE METHOD FOR SOLVING THE CAUCHY PROBLEM FOR ELLIPTIC EQUM’IONS£ 9
VA Kozlov, VG Maz'ya, AV Fomin
3571991
Theory of multipliers in spaces of differentiable functions
VG Maz'ya, TO Shaposhnikova
Russian Mathematical Surveys 38 (3), 23-95, 1983
3501983
Classes of domains and imbedding theorems for function spaces
VG Maz'ya
Doklady Akademii Nauk 133 (3), 527-530, 1960
2861960
Differentiable functions on bad domains
SV Poborchi
World Scientific, 1997
2771997
Non-linear potential theory
VG Maz'ya, VP Khavin
Russian Mathematical Surveys 27 (6), R04, 1972
2721972
Linear water waves: a mathematical approach
N Kuznetsov, NG Kuznet͡sov, NI Kuznetsov, VG Maz'â, VG Mazʹâ, ...
Cambridge University Press, 2002
2592002
Asymptotic analysis of fields in multi-structures
V Kozlov, VV Maz'Ya, VG Mazʹi︠a︡, VG Mazʹi͡a, AB Movchan, ...
Oxford University Press on Demand, 1999
2491999
On the Bourgain, Brezis, and Mironescu theorem concerning limiting embeddings of fractional Sobolev spaces
V Maz'ya, T Shaposhnikova
Journal of Functional Analysis 195 (2), 230-238, 2002
2352002
On the continuity at a boundary point of solutions of quasi-linear elliptic equations
VG Maz'ya
Vestnik Leningrad. Univ. Mat. Mekh. Astronom. 25, 42-55, 1970
2321970
Approximate approximations
VG Mazʹi︠a︡, VG Mazʹâ, G Schmidt
American Mathematical Soc., 2007
214*2007
On approximate approximations using Gaussian kernels
V Maz'ya, G Schmidt
IMA Journal of Numerical Analysis 16 (1), 13-29, 1996
2101996
Boundary integral equations
VG Maz’ya
Analysis IV, 127-222, 1991
2101991
המערכת אינה יכולה לבצע את הפעולה כעת. נסה שוב מאוחר יותר.
מאמרים 1–20